# SDR YENA2024122301574

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 72,833 hours, 26,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1406, SDQ-MCO. 'AROUND 2800' ON FINAL APPROACH, WE NOTICED A STRONG "ELECTRICAL BURNING " SMELL, WAS VERY NOTICEABLE THROUGH TOUCHDOWN AND LANDING, BUT HAD DISSIPATED BY THEN; T/S A/C PER TSM 24-00-00-810-823, COMPLIED WITH INFO NOTICE 2017-T015K, SECTION "A" ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085B, INSPECTED BOTH PACKS AND APU AREA, ALL WAS NORMAL. AIRCRAFT IS OKAY FOR SERVICE.'
